# SDR MEX2003036

- Difficulty date: February 14, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N162PL
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Engine: Pwa JT8*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 428 - MEX-MIA - AIRCRAFT RETURNED TO GATE, DURING TAXI RIGHT GENERATOR WENT OUT OF LINE, RIGHT ENGINE DID NOT ENTRY GENERATOR, DURING REVISION OF ACCELERATE TO THE PARAMETERS ESTABLISHED IN LOW RPM'S WITH N2 AT 42 PERCENT RPM, INCREASING EGT.  AIRCRAFT WAS SENT TO THE HANGAR, RIGHT ENGINE WAS REPLACED IAW MM 71-00-01, TESTS CORRECT.  (M)
